Canadian Journal of Statistics

Cover image for Canadian Journal of Statistics

Special Issue: Inferences in Generalized Linear Longitudinal Mixed Models

June 2010

Volume 38, Issue 2

Pages 171–313

Issue edited by: Brajendra Sutradhar

    1. On quasi-likelihood estimation for branching processes with immigration (pages 290–313)

      Brajendra Sutradhar, Alwell J. Oyet and Veeresh G. Gadag

      Article first published online: 22 MAY 2010 | DOI: 10.1002/cjs.10059

SEARCH

SEARCH BY CITATION